Conformal deformation of metrics on S2

Research output: Contribution to journalArticle

214 Scopus citations
Original languageEnglish (US)
Pages (from-to)259-296
Number of pages38
JournalJournal of Differential Geometry
Volume27
Issue number2
DOIs
StatePublished - Mar 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Conformal deformation of metrics on S<sup>2</sup>'. Together they form a unique fingerprint.

  • Cite this